Alert archive / Florida / Tornado Warnings in 2004

Tornado Warning 65, NWS Jacksonville, FL

September 7, 2004Marion County, Florida

NWS Jacksonville, FL issued this tornado warning at Sep 7, 2004, 2:05 AM EDT for Marion County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2004, 2:05 AM EDT (06:05 UTC)
Expired
Sep 7, 2004, 2:30 AM EDT
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2004-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2004-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 070605
TORJAX
FLC083-070630-
/X.NEW.KJAX.TO.W.0045.040907T0605Z-040907T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 AM EDT TUE SEP 7 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL MARION COUNTY IN NORTHERN FLORIDA
  THIS INCLUDES THE CITIES OF...FORT MCCOY...CITRA

* UNTIL 230 AM EDT

* AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR SPARR...OR ABOUT 7 MILES NORTH OF OCALA...
  MOVING NORTHEAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CITRA AND FORT MCCOY BY 210 AM EDT
  ORANGE SPRINGS BY 230 AM EDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2946 8186 2924 8203 2933 8220 2941 8215
      2943 8206 2947 8204 2952 8193 2950 8191
      2952 8184

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 6, 9:34 PM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Sep 6, 9:34 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 PM EDT MON SEP 6 2004

.PUBLIC UPDATE...WILL DROP WIND ADVISORY FOR INTERIOR NORTHEAST
FLORIDA AS SUSTAINED WINDS HAVE DECREASED BELOW 30 MPH. WIND
ADVISORY CONDITIONS WILL PERSIST ELSEWHERE OVERNIGHT. RAINBANDS
CONTINUE TO INFLUENCE THE REGION...THEREFORE WILL KEEP HIGH POPS
AREA-WIDE. WILL INCLUDE CATEGORICAL POPS FOR JUST ABOUT EVERYWHERE.
TORNADO WATCH FOR EASTERN HALF OF CWA IN EFFECT UNTIL 5 AM EDT.
WILL UPDATE FORECAST PACKAGE TO INCREASE POPS.
&&

.MARINE UPDATE...REGIONAL OBS INDICATE SELY FLOW OF 25 TO 30 KNOTS
WITH GUSTS CERTAINLY EXCEEDING GALE FORCE. FLUCTUATIONS IN WIND
SPEEDS TO CONTINUE OVERNIGHT...THEREFORE RELUCTANT TO DOWNGRADE GALE
WARNING. CONDITIONS WILL BEGIN TO IMPROVE TUESDAY...ALBEIT SLOWLY...
AS FRANCES DRIFTS NORTH OVER GEORGIA/ALABAMA. NO UPDATES PLANNED.
&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY COASTAL NE FL.
     FLOOD WATCH NE FL.
     GALE WARNING FERNANDINA BEACH TO FLAGLER BEACH.
     HIGH SURF ADVISORY FERNANDINA BEACH TO FLAGLER BEACH.
GA...WIND ADVISORY SE GA.
     FLOOD WATCH SE GA.
     GALE WARNING ALTAMAHA SOUND TO FERNANDINA BEACH.
     HIGH SURF ADVISORY ALTAMAHA SOUND TO FERNANDINA BEACH.

.CURRENTLY...TS FRANCES NEAR ST MARKS FL AT 2 PM WITH MOVEMENT
TOWARD THE NNW AROUND 8 MPH. RAINBANDS WILL CONTINUE THROUGH THIS
EVENING AND PROBABLY SEE A TAPERING OFF TOWARD EARLY MORNING. AS FAR
AS HEAVY RAINFALL...GREATEST CONCERN IS OVER THE NEXT 12 HRS AND THE
OUTER RAINBAND ON ERN SIDE OF CWA. THUS CURRENT FLOOD WATCH LOOKS
FINE AS PAST SEVERAL HOURS HAS SHOWN 1-2 INCH AMOUNTS ERN CWA WITH
ISOLD 3 INCH IN BACON...BRANTLEY...NASSAU AND DUVAL COUNTIES.
MOD-STG LOW LEVEL WINDS...LOW LEVEL HELICITY VALUES NEAR 400+ AND
CAPES NEAR 500-1500 J/KG CERTAINLY SUPPORT FAVORABLE ENVIRONMENT FOR
A FEW BRIEF TORNADOES. TORNADO WATCH IN EFFECT NOW FOR ENTIRE CWA
UNTIL 8 PM. APPEARS GREATEST CONCERN OVER THE NEXT SEVERAL HOURS
WILL BE OVER THE NE ZONES WHERE RADAR TRENDS AND LAPS ANALYSES.
EXPECT GRADIENT WINDS TO ONLY SLOWLY DIMINISH TONIGHT SO WILL KEEP A
WIND ADVISORY FOR ALL ZONES TONIGHT. FOR TUE...AS FRANCES ADVANCES
NNW INTO EXTREME ERN AL/WRN GA MODERATE SLY FLOW EXPECTED WITH
DAYTIME HEATING AND CONVERGENCE LEADING TO SCT TO CATEGORICAL POPS
WITH HIGHEST IN SE GA. MODELS MAY BE TOO SLOW MOVING FRANCES
ALTHOUGH WHEN TCS RECURVE THEY TYPICALLY SLOW DOWN. WILL GENERALLY
LEAN TOWARD BLEND OF POP GUIDANCE (IE GFS). WED AND THU...HIGH
THETA-E AT 850MB AND GOOD LOW LEVEL CONVERGENCE SHOULD GENERALLY
SUPPORT GOOD SHOWER AND TSTM COVERAGE SO HAVE BUMPED UP POPS
SLIGHTLY. CONSENSUS MODEL TEMPS LOOK BEST ATTM.

.EXTDD...FRI-MON. GFS CONTS TO INDICATE 5H TROUGH FROM THE ERN GREAT
LAKES AREA SSW TOWARD THE SE CONUS. THIS TROUGH APPEARS TO FILL OVER
THE WEEKEND AS A RIDGE BUILDS OVER THE CENTRAL PLAINS. RIBBON OF
DEEP LAYER MOISTURE WILL SIT OVER PORTIONS OF THE ERN U.S. INTO SRN
FL. BIG QUESTION WILL BE WHAT HAPPENS TO IVAN AS IT MOVES INTO THE
NW CARIBBEAN. FOR NOW APPEARS THAT THE WE WILL REMAIN IN A NE TO E
FLOW WITH BEST RAIN CHANCES IN THE SRN HALF OF CWA AND NEAR THE
COASTAL AREAS. WITH NE-E WINDS MAX TEMPS COOLER NEAR THE COAST.
OTHERWISE...TEMPS AND POPS APPEAR NEAR NORMAL DURING THE PERIOD.

&&

.MARINE...WILL CONTINUE GALE WARNING AS OBSERVATIONS CONTINUE TO
SHOW FREQUENT GUSTS TO GALE FORCE...SEAS HAVE COME DOWN TO 10 TO 13
FEET AT BOUYS. CONDITIONS WILL SLOWLY IMPROVE THROUGH MIDWEEK WITH
WINDS VEERING TO THE SOUTHWEST AND DECREASING.  HIGH SURF ADVISORY
TO CONTINUE THROUGH TONIGHT.

&&

ECZ
Hazardous weather outlook, Sep 6, 10:49 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT MON SEP 6 2004

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CHARLTON-CLAY-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FLAGLER-GILCHRIST-HAMILTON-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-
MARION-NASSAU-PIERCE-PUTNAM-ST. JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1049 PM EDT MON SEP 6 2004

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REMAINDER OF TONIGHT...

...WIND ADVISORY FOR ALL OF SOUTHEAST GEORGIA AND COASTAL NORTHEAST
FLORIDA...
...HIGH SURF ADVISORY...
...TORNADO WATCH CONTINUES UNTIL 500 AM EDT TUESDAY...
...FLOOD WATCH CONTINUES UNTIL 600 AM EDT TUESDAY...

ALTHOUGH THE CENTER OF TROPICAL DEPRESSION FRANCES HAS SHIFTED INTO
SOUTHWEST GEORGIA...OUTER RAINBANDS WILL CONTINUE TO IMPACT THE LOCAL
REGION. REFER TO LOCAL PRODUCTS ISSUED BY THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSONVILLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH
AT LEAST EARLY TUESDAY IN RESPONSE TO DEPARTING FRANCES. RESIDENTS
SHOULD CONTINUE TO MONITOR RIVER LEVELS THROUGH THE WEEK. RAINFALL
WILL BECOME MORE SCATTERED BY MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL
COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ

In the hours before

Local storm report, Sep 6, 10:51 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1051 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TROPICAL STORM   HOMERVILLE              31.04N 82.75W
09/06/2004                   CLINCH             GA   EMERGENCY MNGR

            TREES REPORTED DOWN COUNTY WIDE DURING THE DAY.

1045 PM     TROPICAL STORM   DOUGLAS                 31.51N 82.85W
09/06/2004                   COFFEE             GA   EMERGENCY MNGR

            TREES REPORTED DOWN COUNTY-WIDE THROUGHOUT THE DAY.

1045 PM     TROPICAL STORM   WAYCROSS                31.21N 82.36W
09/06/2004                   WARE               GA   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY.

&&

CAMP
Local storm report, Sep 6, 11:07 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            BLACKSHEAR              31.30N 82.24W
09/06/2004                   PIERCE             GA   EMERGENCY MNGR

            NUMEROUS COUNTRY ROADS FLOODED.

1030 PM     FLOOD            JESUP                   31.60N 81.89W
09/06/2004                   WAYNE              GA   EMERGENCY MNGR

            MANY SECONDARY ROADS FLOODED.

1030 PM     FLOOD            BAXLEY                  31.76N 82.35W
09/06/2004                   APPLING            GA   EMERGENCY MNGR

            MANY SECONDARY ROADS FLOODED COUNTYWIDE.

1030 PM     FLOOD            PEARSON                 31.30N 82.85W
09/06/2004                   ATKINSON           GA   EMERGENCY MNGR

            MANY ROADS FLOODED COUNTYWIDE. HWY 520 CLOSE TO BEING
            FLOODED.

&&

CAMP
Local storm report, Sep 6, 11:55 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1155 PM EDT MON SEP 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLOOD            TRENTON                 29.61N 82.82W
09/06/2004                   GILCHRIST          FL   EMERGENCY MNGR

            SECONDARY ROADS FLOODED COUNTYWIDE. HWY 232 WEST AND HWY
            129 FLOODED.

1130 PM     FLOOD            LAKE BUTLER             30.02N 82.34W
09/06/2004                   UNION              FL   EMERGENCY MNGR

            SECONDARY ROADS FLOODED COUNTYWIDE.

1130 PM     FLOOD            MACCLENNY               30.28N 82.13W
09/06/2004                   BAKER              FL   EMERGENCY MNGR

            SECONDARY ROADS FLOODED COUNTRYWIDE.

1130 PM     FLOOD            LAKE CITY               30.19N 82.64W
09/06/2004                   COLUMBIA           FL   EMERGENCY MNGR

            10 SECONDARY ROADS FLOODED. 14 SECONDARY ROADS CLOSE TO
            BEING FLOODED. RETENTION PONDS NEARLY FULL.

&&

CAMP
Local storm report, Sep 7, 12:16 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 AM EDT TUE SEP 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     JESUP                   31.60N 81.89W
09/06/2004                   WAYNE              GA   EMERGENCY MNGR

            *** 1 INJ *** TREE FELL ONTO HOUSE LOCATED ON SPRING
            GROVE ROAD. WIDESPREAD TREES AND POWERLINES DOWN
            COUNTY-WIDE. INFORMATION RELAYED VIA EMERGENCY MANAGER.

&&

ECZ
Special weather statement, Sep 7, 1:18 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
118 AM EDT TUE SEP 7 2004

FLZ022-030-035-036-070600-
ALACHUA FL-COLUMBIA FL-GILCHRIST FL-UNION FL-
118 AM EDT TUE SEP 7 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...UNION...
COLUMBIA AND GILCHRIST COUNTIES FOR STRONG THUNDERSTORM WINDS VALID
UNTIL 2 AM EDT...

AT 118 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
11 MILES SOUTHEAST OF ICHETUCKNEE SPRINGS STATE TO 4 MILES NORTH OF
TRENTON...MOVING NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OLENO STATE PARK...HIGH
SPRINGS...DUKES...BELL...FORT WHITE...LULU AND COLUMBIA THROUGH 2
AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Sep 7, 1:51 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 AM EDT TUE SEP 7 2004

FLZ040-070630-
MARION FL-
151 AM EDT TUE SEP 7 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
STRONG THUNDERSTORM WINDS VALID UNTIL 230 AM EDT...

AT 151 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF
OCALA...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANTOS...OCALA AIRPORT...
OCALA...ANTHONY...SPARR...FORT MCCOY...CITRA AND BURBANK THROUGH 230
AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM EDTTornado WarningJAXClay39 min
Sep 7, 7:43 AM EDTTornado WarningJAXBradford32 min
Sep 7, 9:16 AM EDTTornado WarningJAXNassau29 min
Sep 7, 9:33 AM EDTTornado WarningJAXMarion42 min
Sep 7, 9:59 AM EDTTornado WarningJAXPutnam46 min
Sep 7, 10:34 AM EDTTornado WarningJAXClay41 min
Sep 7, 10:35 AM EDTTornado WarningJAXDuval25 min
Sep 7, 10:56 AM EDTTornado WarningJAXSaint Johns19 min
Sep 7, 11:24 AM EDTTornado WarningJAXClay, Putnam, Saint Johns51 min
Sep 7, 11:46 AM EDTSpecial Marine WarningJAX4 hr
Sep 7, 12:43 PM EDTTornado WarningJAXMarion47 min
Sep 7, 1:09 PM EDTTornado WarningJAXSaint Johns21 min
Sep 7, 1:20 PM EDTTornado WarningJAXDuval25 min
Sep 7, 1:31 PM EDTTornado WarningJAXSaint Johns29 min
Sep 7, 1:48 PM EDTTornado WarningJAXMarion42 min
Sep 7, 4:10 PM EDTTornado WarningJAXNassau20 min
Sep 7, 4:29 PM EDTSpecial Marine WarningJAX2 hr
Sep 7, 4:29 PM EDTSpecial Marine WarningJAX2 hr
Sep 7, 4:58 PM EDTTornado WarningJAXBaker47 min
Sep 7, 7:14 PM EDTSpecial Marine WarningJAX61 min

Nearby

Tornado Warnings in Florida, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.